# SDR ASAA2022091439958

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 52,987 hours, 15,821 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH FMC'S FAILED DURING PREFLIGHT. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 836 AND FMCS BITE PROCEDURE REF FIM 34-61 TASK 801, ALL TEST PASSED.
